MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STONE CONE; DISLODGER, STONE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION STONE CONE; DISLODGER, STONE, FLEXIBLE
Model Number M0063903200
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter's second address is luquan yi and miao autonomous county.Imdrf impact codes f1001 capture the reportable event of absence of treatment.
 
Event or Problem Description
It was reported to boston scientific corporation that a stone cone was to be used on a flexible ureteroscopic lithotripsy procedure performed on (b)(6) 2023.During preparation, the device package was opened and found the coil of the stone cone was deformed and flat.The procedure was aborted and was postponed on an unknown date.There were no patient complications as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.
 
Event or Problem Description
It was reported that a stone cone was to be used on a flexible ureteroscopic lithotripsy procedure performed on (b)(6) 2023.During preparation, the device package was opened and found the coil of the stone cone was deformed and flat.The procedure was aborted and was postponed on an unknown date.There were no patient complications as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.
 
Additional Manufacturer Narrative
Block h2: initial reporter's second address is (b)(6).Block h6: imdrf impact codes f1001 capture the reportable event of absence of treatment.The returned stone cone was analyzed, and a visual inspection noted that the oil, sheath, working length, and handle revealed no defects.The functional test was conducted, demonstrating that the device could be opened and closed without any issues.The reported complaint has not been confirmed.Upon analyzing the device, no defects were found, and the device exhibited normal functionality with no observed deformations.Based on the analysis of the device's condition, the complaint is assigned an investigation conclusion code of 'no problem detected,' indicating that the reported device complaint or problem cannot be confirmed.

Brand Name
STONE CONE
Common Device Name
DISLODGER, STONE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
LAKE REGION MEDICAL
31c butterfield trail
el paso TX 79906
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key16644878
Report Number3005099803-2023-01553
Device Sequence Number12301211
Product Code FGO
UDI-Device Identifier08714729430223
UDI-Public08714729430223
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Physician
Remedial Action Repair
Type of Report Initial,Followup
Report Date (Section B) 06/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/26/2023
Device Model NumberM0063903200
Device Catalogue Number390-320
Device Lot Number0005934758
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/02/2023
Supplement Date Received by Manufacturer05/31/2023
Initial Report FDA Received Date03/30/2023
Supplement Report FDA Received Date06/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/26/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexMale
Patient Weight70 KG